# SDR MALA965101

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3107 - DURING THE POST FLIGHT, THE COCKPIT OVERHEAD EMERGENCY LAMP ASSEMBLY WAS INOPERATIVE.  MAINTENANCE REPLACED THE ASSEMBLY.  (M)
